U.S. doctors online nowAsk doctors free
A 28-year-old female asked:

Can anxiety or stress cause visual disturbances? i have been seeing red and green spots in vision. i also notice small things in the air like dust.

1 doctor answer1 doctor weighed in
Dr. Krishna Kumar
Psychiatry 55 years experience
Depakote, Anxiety: I understand your concern. Thank you for informing about Anxiety disorder, and using Depakote. It is likely that your anxiety and visual disturbances are due to Depakote. Depakote is not a medication for Anxiety. Anxiety can cause visual disturbances. See Psychiatrist for Diagnosis, need for Depakote; discuss decreasing and then discontinuing Depakote; using Ativan (lorazepam) or Xanax; Therapy for stress

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 31, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.